# SDR AALA20170324008

- Difficulty date: March 24, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 18,249 hours, 7,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  INTERCOSTAL CRACKED BETWEEN FUSELAGE STATIONS 312 AND 332 LBL 48.  REMOVED AND REPLACED INTERCOSTAL IAW AARD 51-00-05-1 AND DRAWING 141A5400.
